# SDR CA971015038

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727171C
- Engine: Pwa JT8D7A
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Part number: F61C0058M1
- Condition: Leaking
- Location: Lt Wing Tai
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) LEFT HAND WING TAI VALVE LEAKING ALLOWING HOT AIR TO BYPASS WHEN CLOSED.
